Can i take parocetamol / ibuprofen / asprin? – constant stomach ache and headaches!

Home The Candida Forum Candida Advice Can i take parocetamol / ibuprofen / asprin? – constant stomach ache and headaches!

This topic contains 3 replies, has 4 voices, and was last updated by  Javizy 7 years, 4 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #62928

    Sash
    Member
    Topics: 10
    Replies: 7

    Okay well ive been on the diet now for about 7 weeks. Ive been strict with what i eat although i have had a few slip ups (piece of cake or two!) but nothing major. More recently ive been suffering from extremly painful trapped wind and have some unusual grumbling noises coming from my stomach. Ive also been suffering from mild headaches that last hours and tiredness. Ive just started on a supplement ‘candida-abx’ and since then the symptoms have worsened particulry my headaches and some nasuea.

    Do you think these could be signs of the ‘die off’ phase or do you think the trapped wind is just caused by the amount of veg im eating & headaches from sugar withdrawl?

    Thing is, im unsure wheter i do actually have candida so if this sounds more like the die off stage then thatll confirm im on the right path and i can stop worrying?

    #63036

    skyblue
    Member
    Topics: 4
    Replies: 16

    Hi, Sash.
    As far as the Ibuprofen is concerned;
    I have Candida, and I’ve been taking Ibuprofen on a fairly regular basis since I read a report about some experiments done at the Department of Microbiology, Porto School of Medicine, University of Porto in 1999. The paper was written by Dr C. Pina-Vaz.
    His report said that, in tests, Ibuprofen exhibited antimicrobial activity against Candida albicans strains. The tests they did indicated that the killing the Candida cells was a result of direct damage to the cytoplasmic membrane. To shorten the story, in the end the statement was that there was an advantage in making use of the drug’s antifungal as well as the anti-inflammatory properties.

    Why not try it, I did, and am still using it.
    Sky

    #74126

    Mira
    Member
    Topics: 0
    Replies: 1

    hi Skyblue,
    is this the article you mention?
    http://jmm.sgmjournals.org/content/49/9/831.full.pdf

    I have Candida and I take Ibuprofen for my PMS (I cannot possibly function with that pain).
    It’s the only thing that’s ever worked. Maybe that’s why.

    #74127

    Javizy
    Member
    Topics: 20
    Replies: 945

    These drugs devastate your guts if you use them regularly, which won’t help your efforts to restore gut flora, heal inflammation (the drugs suppress rather than heal this) and “repair” leaky gut, all of which are essential for a long-term solution to candida. They put extra strain on other organs like your liver too. I’d use them only when absolutely necessary.

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Can i take parocetamol / ibuprofen / asprin? – constant stomach ache and headaches!’ is closed to new replies.